| Catalog Number |
SW12300 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "alert/notification settings" occurred.No product or data was provided for investigation.The allegation and the probable cause cannot be determined.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).3004753838-2025-293014 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.
Event or Problem Description
Subsequent to the initial mdr, it was determined that a report was submitted in error.Upon further review, it was determined that the patient allegation does not meet the criteria of a reportable event.